# SDR AALA20090901TUL04

- Difficulty date: August 28, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 28,378 hours, 11,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR ON FUSELAGE AT STATION 826 TO 841, STRINGER 25L TO 28L.  ACCOMPLISHED INTERIM REPAIR UNDER EA B737-53-007264.
